RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 227, Number 3  


MATHEMATICS
Classes of harmonic and analytic functions associated with the operator $J_a^{(l)}$ and their structural representation
I. I. Bavrin
521
Parameter regularization of some classes of singularly perturbed boundary value problems
Yu. P. Boglaev
524
Factorization of compact operators and an example of a reflexive Banach lattice without the approximation property
A. V. Bukhvalov
528
Quadrature formulas with multiple nodes for singular integrals
B. G. Gabdulkhaev
531
Groups of isometries of Orlicz spaces
M. G. Zaidenberg
535
Groups of Lie–Bäcklund contact transformations
N. H. Ibragimov, R. L. Anderson
539
On local estimates of a solution of a second-order parabolic equation near the lower cap of a parabolic boundary
B. N. Khimchenko, L. I. Kamynin
543
Modeling transducers with hysteresis by means of continuous systems of relays
M. A. Krasnosel'skii, A. V. Pokrovskii
547
On the integrals of the square of the absolute value of trigonometric polynomials over the prime numbers
A. F. Lavrik
551
On traveling waves of a system of quasilinear equations with the same principal part
O. F. Men'shikh
555
Some boundary value problems for an equation with two lines of degeneracy
L. M. Nevostruev, S. P. Pul'kin
558
On lattices on the set of $H$-closed extensions of Hausdorff spaces
S. G. Ovsepyan
562
On the question of $AC$-removability of quasi-conformal curves
S. P. Ponomarev
566
On continuous and totally discontinuous measures in linear spaces
V. A. Romanov
569
The entropy of a transformation connected with Perron's algorithm for $p$-adic numbers
A. A. Ruban
571
Reflection groups over finite fields of characteristic $p>5$
V. N. Serezhkin
574
The problem of factoring measurable matrix-valued functions
I. M. Spitkovsky
576
The asymptotics of the Fourier transform of the exponential function of a polynomial
M. V. Fedoryuk
580

CYBERNETICS AND THE REGULATION THEORY
Analytical solution of the problem of extensive control, optimal with respect to response-time, in coordinate form
A. B. Krymov, A. S. Vaskov
584
The requirements for correctness in invariant control systems
B. A. Ryabov, G. P. Sachkov
588

MATHEMATICAL PHYSICS
Perturbation theory of stationary flows of a viscous incompressible fluid for small Reynolds numbers
K. I. Babenko
592

CRYSTALLOGRAPHY
On crystal structures of $\mathrm{Na}_2\mathrm{ZnSiO}_4$ and $\mathrm{Na}_2\mathrm{BeSiO}_4$
M. A. Simonov, Yu. K. Egorov-Tismenko, N. V. Belov
600
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019